Alert archive / Alabama / Red Flag Warnings in 2015
Red Flag Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 19, 2015, 2:23 PM CST for 5 counties in Alabama; Leon County, Wakulla County, Walton County, Florida. It took effect at Feb 20, 2015, 7:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 2:23 PM CST (20:23 UTC)
- In effect from
- Feb 20, 2015, 7:00 AM CST
- Expired
- Feb 20, 2015, 6:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Leon County, FL, Wakulla County, FL, Walton County, FL
The radar
The Ft Rucker radar (KEOX), 55 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2016 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS82 KTAE 192023 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 323 PM EST THU FEB 19 2015 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... ...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .RED FLAG CONDITIONS WILL LIKELY BE MET ONCE AGAIN ACROSS THE SOUTHEAST CORNER OF ALABAMA AND WALTON COUNTY IN THE FLORIDA PANHANDLE AND THE RESPECTIVE FIRE WEATHER WATCHES HAVE BEEN UPGRADED TO A RED FLAG WARNING ON FRIDAY. THE DRY AIRMASS WILL CONTINUE TO ENCOMPASS THE REMAINDER OF THE TRI-STATE REGION ON FRIDAY BUT RED FLAG CRITERIA WILL NOT BE MET DUE TO LIGHT WINDS AND HIGHER AVAILABLE FUEL MOISTURE. ALZ065>069-200000- /O.UPG.KTAE.FW.A.0004.150220T1600Z-150220T2300Z/ /O.NEW.KTAE.FW.W.0006.150220T1600Z-150220T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-150220T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 223 PM CST THU FEB 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND 069... ...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...MINIMUM 17 TO 19 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-108-200000- /O.UPG.KTAE.FW.A.0004.150220T1500Z-150220T2300Z/ /O.NEW.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/ /O.CON.KTAE.FW.W.0005.000000T0000Z-150219T2300Z/ INLAND WALTON-CENTRAL WALTON-SOUTH WALTON- 223 PM CST THU FEB 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER ZONES 007...008...108... ...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... * HUMIDITY...MINIMUM 17 TO 23 PERCENT. * ERC...37 OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
3 follow-up statements
067 WWUS82 KTAE 200117 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 PM EST THU FEB 19 2015 ...RED FLAG WARNING IS NOW EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... ...RED FLAG WARNING IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .RED FLAG CONDITIONS WILL LIKELY BE MET ONCE AGAIN ACROSS THE SOUTHEAST CORNER OF ALABAMA AND WALTON COUNTY IN THE FLORIDA PANHANDLE AND THE RESPECTIVE FIRE WEATHER WATCHES HAVE BEEN UPGRADED TO A RED FLAG WARNING ON FRIDAY. THE DRY AIRMASS WILL CONTINUE TO ENCOMPASS THE REMAINDER OF THE TRI-STATE REGION ON FRIDAY BUT RED FLAG CRITERIA WILL NOT BE MET DUE TO LIGHT WINDS AND HIGHER AVAILABLE FUEL MOISTURE. ALZ065>069-200930- /O.CON.KTAE.FW.W.0006.150220T1600Z-150220T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 717 PM CST THU FEB 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND 069... * HUMIDITY...MINIMUM 17 TO 19 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-108-200930- /O.CON.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/ INLAND WALTON-CENTRAL WALTON-SOUTH WALTON- 717 PM CST THU FEB 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM CST FRIDAY FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER ZONES 007...008...108... * HUMIDITY...MINIMUM 17 TO 23 PERCENT. * ERC...37 OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
306 WWUS82 KTAE 200621 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 121 AM EST FRI FEB 20 2015 ...RED FLAG WARNING IS NOW EFFECT FROM THIS MORNING THROUGH THIS EVENING FOR LEON AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF AROUND 37... ...RED FLAG WARNING REMAINS NOW EFFECT FROM THIS MORNING THROUGH LATE THIS AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... ...RED FLAG WARNING IS NOW IN EFFECT FROM THIS MORNING THROUGH LATE THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .THE DRY AIR MASS WILL CONTINUE TO ENCOMPASS THE REGION TODAY. RED FLAG WARNINGS CONTINUE FOR SOUTHEAST ALABAMA AND WALTON COUNTY FLORIDA AND HAVE NOW ALSO BEEN ISSUED FOR LEON AND WAKULLA COUNTIES IN FLORIDA. ERC VALUES WERE OBSERVED VERY NEAR CRITERIA IN THE LATTER TWO COUNTIES YESTERDAY AND ANOTHER VERY DRY AFTERNOON WITH RH DOWN IN THE TEENS IS EXPECTED TO BUMP THIS FUEL MOISTURE COMPONENT TO CRITICAL LEVELS TODAY. ONSHORE FLOW WILL INCREASE HUMIDITY LEVELS SUBSTANTIALLY FOR SATURDAY WITH RED FLAG CONDITIONS NOT EXPECTED NEXT WEEK. FLZ017-027-202100- /O.EXB.KTAE.FW.W.0006.150220T1300Z-150221T0000Z/ LEON-INLAND WAKULLA- 121 AM EST FRI FEB 20 2015 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES AROUND 37 FOR FIRE WEATHER ZONES 017 AND 027... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING. * HUMIDITY...MINIMUM 15 TO 17 PERCENT. * ERC...AROUND 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-202100- /O.EXT.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 1221 AM CST FRI FEB 20 2015 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND 069... * HUMIDITY...MINIMUM 18 TO 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-108-202100- /O.CON.KTAE.FW.W.0006.150220T1500Z-150220T2300Z/ INLAND WALTON-CENTRAL WALTON-SOUTH WALTON- 1221 AM CST FRI FEB 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER ZONES 007...008...108... * HUMIDITY...MINIMUM 20 TO 25 PERCENT INLAND AND 25 TO 28 NEAR THE COAST. * ERC...37 OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$
262 WWUS82 KTAE 202004 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EST FRI FEB 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR WALTON COUNTY FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LEON AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF AROUND 37... .ONSHORE FLOW WILL INCREASE HUMIDITY LEVELS SUBSTANTIALLY BEGINNING ON SATURDAY WITH RED FLAG CONDITIONS NOT EXPECTED IN THE NEAR FUTURE. ALZ065>069-202300- /O.CON.KTAE.FW.W.0006.000000T0000Z-150220T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 204 PM CST FRI FEB 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT FOR FIRE WEATHER ZONES 065...066... 067...068 AND 069... * HUMIDITY...MINIMUM 18 TO 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-108-202300- /O.CON.KTAE.FW.W.0006.000000T0000Z-150220T2300Z/ INLAND WALTON-CENTRAL WALTON-SOUTH WALTON- 204 PM CST FRI FEB 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES OF 37 OR GREATER FOR FIRE WEATHER ZONES 007...008...108... * HUMIDITY...MINIMUM 20 TO 25 PERCENT INLAND AND 25 TO 28 NEAR THE COAST. * ERC...37 OR GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ017-027-210000- /O.CON.KTAE.FW.W.0006.000000T0000Z-150221T0000Z/ LEON-INLAND WAKULLA- 304 PM EST FRI FEB 20 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT CONCURRENT WITH ERC VALUES AROUND 37 FOR FIRE WEATHER ZONES 017 AND 027... * HUMIDITY...MINIMUM 15 TO 17 PERCENT. * ERC...AROUND 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 19, 1:55 PM CST, 28 minutes earlier.
Area forecast discussion, Feb 19, 1:55 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST Thu Feb 19 2015
.Near Term [Through Tonight]...
With a very cold and dry airmass in place along with clear skies and
light winds, the stage is set for temperatures to plummet tonight.
How low they will go will depend on the length of time that the
winds go calm. Because the center of the surface high is centered
north of the area, winds may not go completely calm for an extended
length of time, so the official forecast is a degree or two above
MOS at most locations. However, this still results in upper teens to
lower 20s away from the coast and lower to mid 20s along the
panhandle coast, so a hard freeze warning will remain in place for
the entire area tonight.
.Short Term [Friday Through Saturday Night]...
A warming trend will begin on Friday as high pressure moves
eastward into the Western Atlantic and east southeasterly flow
starts to return moisture to the region. Some mid and upper level
cloudiness will lead to a mostly sunny day with temperatures
rebounding into the mid to upper 50s for most of the area.
Friday night will be a cool night but not nearly as chilly as the
past couple of days. Lows will be generally in the mid to upper
30s, with the coolest temperatures in eastern areas, further away
from the increasing cloud cover and building moisture.
Saturday/Saturday night the warming trend will continue as
moderate southerly flow brings even more Gulf moisture back into
the region. With partly cloudy skies, temperatures should easily
warm through the 60s with some locations even reaching the lower
70s.
.Long Term [Sunday Through Thursday]...
A cold front will approach from late in the day on Sunday and
stall across or just south of the area from Monday into Wednesday.
The models are having a challenge depicting how much rain is
expected during this time, in part because the upper support is
significantly lacking, remaining further to the north. It isn't
until Wednesday that the Eastern CONUS trough will further amplify
pushing the frontal boundary off to the south of the region. Thus,
the period from Mon-Wed will likely feature below normal
temperatures with low end chances of rain.
The tail end of the extended looks to be on the dry side, but the
pattern late Thursday and beyond suggest a stretch of cool and
unsettled weather will continue early into the weekend. Thus,
aside from a brief respite at the beginning of the long term
period, the cool conditions will continue.
&&
.Aviation...
[Through 18Z Friday] VFR conditions will prevail through the
period with northwest winds diminishing rapidly after sunset.
&&
.Marine...
Winds and seas should continue to decrease today as high pressure
builds just north of the marine area. Winds will increase out of
the south early on Saturday with a stretch of advisory conditions
through Saturday evening. The pressure gradient then relaxes by
Sunday with winds shifting to offshore by Monday as a frontal
boundary moves through the waters.
&&
.Fire Weather...
Red flag conditions will likely be met once again across the
southeast corner of Alabama and Walton county in the Florida
panhandle and the respective fire weather watches have been upgraded
to a Red flag warning on Friday. The dry airmass will continue to
encompass the remainder of the Tri-state region on Friday but Red
Flag criteria will not be met due to light winds and higher
available fuel moisture.
&&
.Hydrology...
The next chance of rain is expected to be next week, Monday
through Wednesday. Rainfall amounts will be on the low side,
generally less than 0.5 inches. As a result, river flooding is
not anticipated through the next several days.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 19 56 39 71 50 / 0 0 0 10 10
Panama City 26 56 46 67 57 / 0 0 0 10 10
Dothan 21 53 40 70 51 / 0 0 10 10 20
Albany 19 50 36 69 49 / 0 0 10 10 10
Valdosta 20 54 33 71 51 / 0 0 0 10 10
Cross City 18 55 35 71 52 / 0 0 0 0 10
Apalachicola 27 55 47 67 57 / 0 0 0 0 10
&&
.TAE Watches/Warnings/Advisories...
FL...Hard Freeze Warning from 10 PM EST /9 PM CST/ this evening to 9
AM EST /8 AM CST/ Friday for Calhoun-Central Walton-Coastal
Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
Jackson-Lafayette-Leon-Liberty-Madison-South Walton-
Washington.
RIP CURRENT RISK until 7 PM EST /6 PM CST/ this evening for
Coastal Franklin-Coastal Gulf-South Walton.
Red Flag Warning until 5 PM CST this afternoon for Central
Walton-Inland Walton-South Walton.
Fire Weather Watch from Friday morning through Friday afternoon
for Central Walton-Inland Walton-South Walton.
GA...Hard Freeze Warning from 10 PM this evening to 9 AM EST Friday
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
AL...Hard Freeze Warning from 9 PM this evening to 8 AM CST Friday
for Coffee-Dale-Geneva-Henry-Houston.
Red Flag Warning until 6 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
Fire Weather Watch from Friday morning through Friday afternoon
for Coffee-Dale-Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...DVD
MARINE...GODSEY
FIRE WEATHER...BARRY
HYDROLOGY...GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:06 AM CST | Hard Freeze Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 30 hr |
| Feb 19, 2:11 AM CST | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 12 hr |
| Feb 19, 9:58 AM CST | Rip Current Statement | TAE | Franklin, Gulf, Walton | 8 hr |
Nearby
Red Flag Warnings in Alabama, 2015Red Flag Warnings in Florida, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.